# SDR CALA2019040100504

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220201
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL AFT CORNER FITTING HAS CORROSION (A3NB-53-3-6222) PER NR LOG PAGE NO. 9294220. GENERATED BY N078570. L2 DOOR SILL TO BE REPLACED ON NR 44219. REMOVED AND REPLACED L2 DOOR SILL AFT CORNER FITTING IAW SRM 51-72-11. MECH V06160 3 AND INSP BY V919150. PER NR LOG PAGE NO. 9263497.
